# SDR TWRA9618

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FEO FOUND EMERGENCY LIGHTS 'E' PATH INOP.  TROUBLESHOT TO UPPER DECK LEFT CEILING BATTERY PACK.  RESEATED BATTERY PACK.  LIGHTS OK.  (M)
